# SDR UIEA2018111302586

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,340 hours, 18,556 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0889A
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI- ICE EICAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED THE RT ENGINE VALVE IAW AMM 30-21-03,  OPS CHECKED OK.
